# SDR 2005UALA01426

- Difficulty date: December 3, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 50,218 hours, 18,722 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EEL LIGHT LT OVERWING AFT IS INOP.  RELAMPED
